# SDR ASAA2018081545788

- Difficulty date: August 14, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 11,047 hours, 3,740 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Failed
- Location: R2 Window
- Part time: 11,047 hours, 3,740 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED DURING CRUISE, EXTINGUISHED IAW QRH.  ACFT GROUNDED.  MOVED PRIMARY TEMP SENSOR TO SPARE TEMP SENSOR POSITION D TERMINAL AT THE LOWER FWD MOST TERM POSITION.  WINDOW HEAT OPS CHECKED NORMAL IAW AMM 30-41-11
